# SDR HEEA968233

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5774M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5009
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 53062550011
- Condition: Reads Low
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP STAYS IN YELLOW, VERY LOW.
